# SDR AALA20120417002

- Difficulty date: April 16, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N469AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49599
- Aircraft time: 68,024 hours, 35,624 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Loose
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - INFLIGHT ORD-TUS. CREW REPORTED LEFT PACK FAILED ON CLIMBOUT.  FLIGHT DIVERTED STL LANDED WITHOUT INCIDENT.  FOUND CLAMP LOOSE FOR BOOT AT LEFT FORWARD HEAT EXCHANGER OUTLET.  REPOSITIONED DUCT AND SECURED BOOT AT LEFT FORWARD HEAT EXCHANGER OUTLET.  SYSTEM GROUND CHECK NORMAL OPERATION.
